# SDR NOCA9506

- Difficulty date: June 27, 2006
- Submitted: June 30, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- Aircraft time: 14,815 hours, 4,063 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Condition: Inoperative
- Location: Wx Radar Antenna
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REMOVED AND REPLACED WXR ANTENNA DR UNIT PER 34-43-05.  PERFORMED SYSTEM TEST OK.
